A Note on height pairings on polarized abelian varieties
Atti della Accademia nazionale dei Lincei. Rendiconti Lincei. Matematica e applicazioni, Série 9, Tome 10 (1999) no. 1, pp. 57-60
Cet article a éte moissonné depuis la source Biblioteca Digitale Italiana di Matematica
Let \( A \) be an abelian variety defined over a number field \( k \). In this short Note we give a characterization of the endomorphisms that preserve the height pairing associated to a polarization. We also give a functorial interpretation of this result.
@article{RLIN_1999_9_10_1_a6,
author = {Talamanca, Valerio},
title = {A {Note} on height pairings on polarized abelian varieties},
journal = {Atti della Accademia nazionale dei Lincei. Rendiconti Lincei. Matematica e applicazioni},
pages = {57--60},
year = {1999},
volume = {Ser. 9, 10},
number = {1},
zbl = {1016.14025},
mrnumber = {MR1768521},
language = {en},
url = {http://geodesic.mathdoc.fr/item/RLIN_1999_9_10_1_a6/}
}
TY - JOUR AU - Talamanca, Valerio TI - A Note on height pairings on polarized abelian varieties JO - Atti della Accademia nazionale dei Lincei. Rendiconti Lincei. Matematica e applicazioni PY - 1999 SP - 57 EP - 60 VL - 10 IS - 1 UR - http://geodesic.mathdoc.fr/item/RLIN_1999_9_10_1_a6/ LA - en ID - RLIN_1999_9_10_1_a6 ER -
%0 Journal Article %A Talamanca, Valerio %T A Note on height pairings on polarized abelian varieties %J Atti della Accademia nazionale dei Lincei. Rendiconti Lincei. Matematica e applicazioni %D 1999 %P 57-60 %V 10 %N 1 %U http://geodesic.mathdoc.fr/item/RLIN_1999_9_10_1_a6/ %G en %F RLIN_1999_9_10_1_a6
Talamanca, Valerio. A Note on height pairings on polarized abelian varieties. Atti della Accademia nazionale dei Lincei. Rendiconti Lincei. Matematica e applicazioni, Série 9, Tome 10 (1999) no. 1, pp. 57-60. http://geodesic.mathdoc.fr/item/RLIN_1999_9_10_1_a6/